On Outer Automorphism Groups.

Reinhard Laue

Mathematische Zeitschrift (1976)

  • Volume: 148, page 177-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Laue, Reinhard. "On Outer Automorphism Groups.." Mathematische Zeitschrift 148 (1976): 177-188. <http://eudml.org/doc/172363>.

author = {Laue, Reinhard},
journal = {Mathematische Zeitschrift},
pages = {177-188},
title = {On Outer Automorphism Groups.},
url = {http://eudml.org/doc/172363},
volume = {148},
year = {1976},

AU - Laue, Reinhard
TI - On Outer Automorphism Groups.
JO - Mathematische Zeitschrift
PY - 1976
VL - 148
SP - 177
EP - 188
UR - http://eudml.org/doc/172363
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.